Alert archive / Wyoming / Red Flag Warnings in 2016
Red Flag Warning 14, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Jul 30, 2016, 1:55 AM MDT for 8 counties in Wyoming. It took effect at Jul 30, 2016, 11:58 AM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 30, 2016, 1:55 AM MDT (07:55 UTC)
- In effect from
- Jul 30, 2016, 11:58 AM MDT
- Expired
- Jul 30, 2016, 8:08 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Teton County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:37 PM MDT | NON-TSTM WND GST 58 | 4 Nw Riverton, WY | ASOS STATION RIVERTON AIRPORT /RIW/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 3411 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
120 WWUS85 KRIW 300755 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 155 AM MDT SAT JUL 30 2016 ...CRITICAL FIRE WEATHER CONDITIONS OVER THE WESTERN MOUNTAINS...WIND RIVER BASIN...AND GREEN RIVER MOUNTAINS AND RATTLESNAKE RANGE THIS AFTERNOON AND EVENING... .THE COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM TO HOT TEMPERATURES...BREEZY CONDITIONS...ISOLATED DRY LIGHTNING AND HAINES INDEX OF 6 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. WYZ289-302200- /O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/ /O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 155 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...HOT TEMPERATURES...BREEZY CONDITIONS AND A HAINES INDEX OF 5 OR 6... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 289. * WIND...WEST TO NORTHWEST 10 TO 15 MPH WITH GUSTS 25 MPH. * HUMIDITY...AS LOW AS 11 PERCENT. * THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH. * HAINES INDEX...5 TO 6 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ288-414>416-302200- /O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/ /O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF- NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP- WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF- 155 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...WARM TEMPERATURES...BREEZY CONDITIONS...LIGHTNING AND A HAINES INDEX OF 5 TO 6... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST 10 TO 15 MPH WITH GUSTS 25 MPH AT TIMES. * HUMIDITY...AS LOW AS 12 PERCENT. * THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH. * HAINES INDEX...5 TO 6 * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ283-302200- /O.UPG.KRIW.FW.A.0012.160730T1900Z-160731T0300Z/ /O.NEW.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ UPPER WIND RIVER BASIN/WIND RIVER BASIN- 155 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND A HAINES INDEX OF 5 TO 6 AND BREEZY CONDITIONS... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...NORTHWEST 12 TO 18 MPH WITH GUSTS 25 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS MAINLY FROM CROWHEART TO DUBOIS IN THE LATE AFTERNOON AND EVENING. * HAINES...5 TO 6. * HIGHEST THREAT...IS LOCATED FROM CROWHEART TO DUBOIS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
580 WWUS85 KRIW 301758 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1158 AM MDT SAT JUL 30 2016 ...CRITICAL FIRE WEATHER CONDITIONS OVER THE WESTERN MOUNTAINS... FAR SOUTHWEST...WIND RIVER BASIN...AND GREEN RIVER MOUNTAINS AND RATTLESNAKE RANGE THIS AFTERNOON AND EVENING... .THE COMBINATION OF LOW RELATIVE HUMIDITY...VERY WARM TO HOT TEMPERATURES...BREEZY CONDITIONS...ISOLATED DRY LIGHTNING AND HAINES INDEX OF 6 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. WYZ277-310300- /O.EXB.KRIW.FW.W.0014.160730T1758Z-160731T0300Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 1158 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...HOT TEMPERATURES...BREEZY CONDITIONS AND A HAINES INDEX OF 5 OR 6... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WIND...WEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AS LOW AS 13 TO 15 PERCENT. * THUNDERSTORMS...WIDELY SCATTERED DRY LIGHTNING STORMS WITH STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH. * HAINES INDEX...5 TO 6 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ289-310300- /O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 1158 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...HOT TEMPERATURES...BREEZY CONDITIONS AND A HAINES INDEX OF 5 OR 6... * AFFECTED AREA...FIRE WEATHER ZONE 289. * WIND...WEST TO NORTHWEST 10 TO 15 MPH WITH GUSTS 25 MPH. * HUMIDITY...AS LOW AS 11 PERCENT. * THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS WITH STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH. * HAINES INDEX...5 TO 6 * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ288-414>416-310300- /O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF- NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP- WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF- 1158 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY...WARM TEMPERATURES...BREEZY CONDITIONS...LIGHTNING AND A HAINES INDEX OF 5 TO 6... * AFFECTED AREA...FIRE WEATHER ZONES 288...414...415 AND 416. * WIND...WEST 10 TO 15 MPH WITH GUSTS 25 MPH AT TIMES. * HUMIDITY...AS LOW AS 12 PERCENT. * THUNDERSTORMS...WIDELY SCATTERED DRY LIGHTNING STORMS WITH STRONG AND ERRATIC WIND GUSTS AS HIGH AS 50 MPH. * HAINES INDEX...5 TO 6 * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ283-310300- /O.CON.KRIW.FW.W.0014.160730T1900Z-160731T0300Z/ UPPER WIND RIVER BASIN/WIND RIVER BASIN- 1158 AM MDT SAT JUL 30 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND A HAINES INDEX OF 5 TO 6 AND BREEZY CONDITIONS... * AFFECTED AREA...FIRE WEATHER ZONE 283. * WIND...NORTHWEST 12 TO 18 MPH WITH GUSTS 25 MPH. * HUMIDITY...AS LOW AS 9 PERCENT. * THUNDERSTORMS...ISOLATED DRY LIGHTNING STORMS MAINLY FROM CROWHEART TO DUBOIS IN THE LATE AFTERNOON AND EVENING. * HAINES...5 TO 6. * HIGHEST THREAT...IS LOCATED FROM CROWHEART TO DUBOIS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TEAM RIVERTON
932 WWUS85 KRIW 310208 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 808 PM MDT SAT JUL 30 2016 WYZ277-283-288-289-414>416-310315- /O.CAN.KRIW.FW.W.0014.000000T0000Z-160731T0300Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- UPPER WIND RIVER BASIN/WIND RIVER BASIN- EAST WIND RIVER MOUNTAINS/SOUTH SHOSHONE NF- GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- SALT AND WYOMING RANGES/WEST ZONE BRIDGER TETON NF- NORTH ZONE BRIDGER TETON NF AND GRAND TETON NP- WEST WIND RIVER MOUNTAINS/EAST ZONE BRIDGER TETON NF- 808 PM MDT SAT JUL 30 2016 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED AND RELATIVE HUMIDITY HAS RECOVERED ABOVE CRITICAL LEVELS THIS EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 29, 11:56 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 29, 11:56 PM MDT, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Riverton WY 1156 PM MDT FRI JUL 29 2016 .UPDATE...Added 06z aviation discussion. && .AVIATION.../06Z ISSUANCE/ West of the Continental Divide...KJAC/KBPI/KPNA/KRKS Smoke from the Cliff Creek Fire near Bondurant and the Lava Mountain Fire west of Dubois may bring some terrain obscurations over Togwotee Pass and the northern Wind River Range through the period Otherwise, VFR conditions will prevail through 12z Sunday. Some high level monsoonal moisture will rotate into southwest Wyoming Saturday afternoon while a weak upper level disturbance pushes into northwest Wyoming. These elements will combine to produce isolated showers and thunderstorms primarily between 21z Saturday - 03z Sunday. A dry sub-cloud layer will result in the potential for erratic wind gusts 30-40kts near any showers or thunderstorms. Surface W-NW winds of 10-20kts will otherwise prevail Saturday afternoon and early evening. East of the Continental Divide...KCOD/KCPR/KLND/KRIW/KWRL A few showers along and east of the Bighorn Range will exit the area by 08z. Otherwise, VFR conditions will prevail through 12z Sunday, with smoky areas continuing in the primarily in the vicinity of the northern Wind River Range and Togwotee Pass. Some monsoonal moisture will rotate across southern Wyoming Saturday afternoon where some high-based showers and thunderstorms will develop primarily vcnty and south of a KLND-KCPR line. A dry sub-cloud layer will result in the potential for erratic wind gusts of 30-40 knots in the vicinity of any showers or thunderstorms. A weak upper level disturbance may bring some isolated showers with a few thunderstorms across northern Wyoming Saturday evening into early Sunday morning. && .PREV DISCUSSION... /issued 153 PM MDT FRI JUL 29 2016/ SHORT TERM...Tonight Through Monday Convection looking better attm compared to yesterday with approaching shortwave and good day of heating with warmer temps and dew points still up. Will have to watch these into the evening hours. Monsoonal moisture is lurking as far north as ecntrl nv and wcntrl ut. As the upper high gets slowly suppressed swd...the models are trying to bring the first round of mid level moisture into far wrn/swrn Wyoming during the day Saturday. Not the most favorable flow pattern through Saturday but all the guidance is trying to bring it in around the wrn/nwrn edge of the high. Little better chance Saturday night into Sunday with developing wsw flow in the mid levels and trough helping as it moving into srn Canada and the far nwrn part of the PacNW. Just another concern for the fire conds with dry lightning/gusty wind potential near any isold storms. Otherwise, very warm to hot with some breezes around. Limited mainly mid level moisture spread through the entire area Saturday night into Sunday giving most everyone at least a slight chance of high based storms. Moisture likely gets suppressed Monday so just hot and dry with local breezes. LONG TERM...Monday Night Through Friday Weak convection possible Monday evening, but overall it will be quiet Monday night and Tuesday morning. Medium-range models in good agreement with upper low tracking along the US/Canada border near the Idaho Panhandle on Tuesday. Southwest flow aloft ahead of this feature will boost temperatures well into the 90s across many of the lower elevations and winds will also increase. Looks like this could be another critical fire weather day, and highlights will depend upon fuels status and where the wind blows most. Tough to discount the possibility of at least isolated convection with the best chance over the western mountains and potentially southwest Wyoming. As the low tracks east along the northern Montana border Tuesday night, cooler air will push south into Wyoming and affect mainly areas east of the Continental Divide. Temperatures will be several degrees cooler Wednesday and more seasonal for this time of year. Drier and more stable westerly flow will limit any convection to areas near the Utah and Colorado borders. Overall trend is for drier zonal flow Thursday with gradual backing of the upper flow to southwest by Friday. Temperatures will continue around seasonal normals with convection largely limited to the far southern tier of the forecast area. Winds will increase on Friday across mainly southwest Wyoming. Drier flow will lead to low dew points and falling relative humidities. Many lower elevation locations will see poor overnight humidity recovery. AVIATION.../00Z ISSUANCE/ Expect VFR conditions to prevail through 00Z/Sunday. Convection this afternoon has developed as expected over the Absaroka and Bighorn ranges tracking over points downstream. Will go with VCSH at KCOD and KCPR but axis ov&& .FIRE WEATHER... er northern Natrona may not shift much to the south as convections tracks southeast of the southern end of the Bighorn Range. So, confidence is less at KCPR. Convection will diminish with the setting sun and benign conditions will be the rule overnight. West-northwest surface wind 12-22kts at KRKS will continue until around 02Z/Sat. Similar speeds expected to develop by 21Z/Fri at KBPI and KPNA. Weak boundary will allow for northeast surface wind at KRIW and KCPR through much of the evening. Wind speeds at southwest terminals will increase again Saturday afternoon, likely between 18Z at KRKS and by 20Z at KBPI, KPNA, and KJAC. Any convection Saturday should be confined to the southwest mountains and nearby basins. Therefore, have included VCSH at KBPI and KPNA. FIRE WEATHER... ..Fire Weather Watch for Saturday afternoon and evening for fire zones 283...288...289...414...415 and 416... Isolated thunderstorms will prevail through the evening with the potential for gusty wind near any storms. A surge of higher level subtropical moisture will move into the southwest during the day Saturday with a little bit spilling over the divide. Isolated to widely scattered gusty thunderstorms will occur near any of these. Fire conditions will worsen in the western mountains and as far east as the Wind River Basin and nearby Green and Rattlesnake Ranges due to breezes, hot temps, low rh's, 5-6 haines index and isolated to widely scattered dry lightning. && .RIW Watches/Warnings/Advisories... Fire Weather Watch from Saturday afternoon through Saturday evening for WYZ283-288-289-414>416. && SHORT TERM...Skrbac LONG TERM...CNJ AVIATION...AEM FIRE WEATHER...Skrbac
Hazardous weather outlook, Jul 29, 12:13 PM MDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1213 PM MDT FRI JUL 29 2016 WYZ001>020-022>030-301300- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 1213 PM MDT FRI JUL 29 2016 ...FIRE WEATHER WATCH SATURDAY AFTERNOON AND EVENING FOR THE WESTERN MOUNTAINS...WIND RIVER BASIN...GREEN AND RATTLESNAKE RANGES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY EAST OF THE DIVIDE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS AREAS WEST OF THE CONTINENTAL DIVIDE. ELEVATED FIRE DANGER POSSIBLE FOR MANY AREAS...ESPECIALLY WESTERN MOUNTAINS AND CENTRAL PARTS WHERE FIRE WEATHER WATCHES ARE IN EFFECT. SUNDAY AND MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. ELEVATED FIRE DANGER MONDAY. TUESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS. CRITICAL FIRE CONDITIONS POSSIBLE CENTRAL AND WEST. WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN SOUTHERN WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZES AND ANY WIND GUSTS GREATER THAN 45 MPH. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:25 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jul 29, 6:30 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Jul 30, 2:18 PM MDT | Special Weather Statement | RIW | 27 min | |
| Jul 30, 2:47 PM MDT | Special Weather Statement | RIW | Teton | 28 min |
| Jul 30, 5:03 PM MDT | Special Weather Statement | RIW | Fremont | 27 min |
| Jul 30, 5:16 PM MDT | Special Weather Statement | RIW | Big Horn | 59 min |
Nearby
Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.